# SDR ASAA2015031111170

- Difficulty date: March 11, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546592503
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 747 RBL 3, FLOOR SUPPORT CORRODED ON BOTTOM SIDE.  ACFT GROUNDED.  R & R AFT PIT FLOOR SUPPORT CHANNEL RBL3, FS 738-797 IAW SRM 53-00-53-2R-1, W 1.0, O .063, R 0, L 4.0, D .063.
